# SDR JR2R20240425820

- Difficulty date: April 25, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N87337
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000551
- Aircraft time: 17,582 hours, 10,616 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17003263001
- Condition: Corroded
- Location: Frms 12-14 Rbl12
- Part time: 17,582 hours, 10,616 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR BEAM AT RBL12 FR12-14 CORRODED AROUND GALLEY ATTACH POINTS.  REPAIRED
